Universidad Complutense de Madrid
E-Prints Complutense

On reiteration and the behaviour of weak compactness under certain interpolation methods

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón (1999) On reiteration and the behaviour of weak compactness under certain interpolation methods. Collectanea mathematica, 50 (1). pp. 53-72. ISSN 0010-0757

[img] PDF
Restringido a Repository staff only

177kB

Official URL: http://www.raco.cat/index.php/CollectaneaMathematica/article/view/56475


URLURL Type
http://www.springerlink.com/Publisher


Abstract

This article deals with K- and J-spaces defined by means of polygons. First we establish some reiteration formulae involving the real method, and then we study the behaviour of weakly compact operators. We also show optimality of
the weak compactness results.


Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:22455
Deposited On:19 Jul 2013 08:04
Last Modified:14 Jun 2018 14:08

Origin of downloads

Repository Staff Only: item control page